# SDR REXA2021050400138

- Difficulty date: March 24, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Location: Bs 830 Rbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 BEGINNING AT APPROX FS 830.00 CORRODED IN SEVERAL LOCATIONS. - INSTALLED NEW SEAT TRACK PT #SH670-37411-3 AT FS 830.00 TO FS 696+8 RBL9 IAW CRJ 700 AMM 53-00-49-400-801-A17. FIXED 3 EACH SCREWS THAT WERE NOT FULLY ENGAGED AND ATTACHED TECH DATA. WVAC EMP STAMP #738 MTC
